Inequalities for Eigenvalues of a System of Higher-Order Differential Equations

  • He-Jun Sun

Abstract

We establish some sharper inequalities for eigenvalues of a system of higher-order differential equations. Moreover, we present some sharper estimates for the upper bound of the (k +1)th eigenvalue and the gaps of its consecutive eigenvalues.
Published
25.03.2014
How to Cite
SunH.-J. “Inequalities for Eigenvalues of a System of Higher-Order Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 3, Mar. 2014, pp. 394–403, http://umj.imath.kiev.ua/index.php/umj/article/view/2141.
Section
Research articles